# SDR AALA2020071759017

- Difficulty date: July 14, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 84,976 hours, 10,121 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W740036
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND FLIGHT DECK WINDSHIELD OUTER PANE ARCHING THEN SHATTERED AT FL 410. THE AIRCRAFT DIVERTED AND LANDED SAFELY WITHOUT FURTHER INCIDENT. (NO EMERGENCY WAS DECLARED) REPLACED WINDSHIELD PER TASK CARD 56-94-01.
